Weird periods after stopping birth control?
I am a 21 year old female, 5'8" and I weigh about 140 lbs. I went on birth control along with accutane about a year ago in January to help clear up my severe acne. I stopped both medications around mid July (so about 6 months ago) and have been taking 100 mg Spirnolactone instead since then. Before I went on birth control/accutane, my periods were like clockwork - always regular, same length every time, same flow, bright red blood, everything. While on birth control, they were normal just with lighter flow. Ever since stopping the medications, my periods have been extremely irregular in just about every way, and instead of bright red blood, the "blood" is always dark brown or black during my period. Should I be concerned about anything? I went to the gynocologist the May before stopping the medication and everything checked out okay, but I am still really concerned about how drastically my menstraul cycle has changed since stopping birth control/accutane. Is it normal for this to happen with the different medications (esp. birth control) I've been on?